MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that hard to get blood to draw from these; it would not even flush after the iv was removed; hole on side of catheter noted.Verbatim: i have been getting a few reports that we are having issues with the nexiva diffusics catheters, particularly when trying to flush the catheters.Initially the complaint was ""these are hard to get blood to draw from these.But last night a couple of people came to talk to me about this issue as well.And thinking about it, the main ones i have been called for are the 24 ga diffusics, i can get them to draw most of the time but it takes a whole lot of work, sometimes i cannot get them to draw at all though."" most recently as of last night i had this complaint, ""tonight an iv was in and when the rn tried to flush it she was unable, it would not even flush after the iv was removed."" here is some additional information that was provided,"" while attempting to obtain iv during an ed iv crew call, uv obtained to left wrist.Immediate blood return.When attempting to flush extreme difficulty, flushing iv and unable to flush.When catheter was removed from patient still difficulty flushing.When eventually able to get the flush with extreme strength, hole on side of catheter noted.Potential manufacturing issue? not the fist time i have had this issue with nexiva catheter."" i have some staff that are willing/have asked to speak with you all if you would like that or is this an educational issue that we can tackle? unfortunately i do not have any lot numbers to provide at this time.I have asked staff to please provide them if they are also running into the same issue.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24809385
Report Number9610847-2026-00158
Device Sequence Number21342774
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904(10)5248701
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot Number5248701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown